# SDR JBXA03002

- Difficulty date: March 19, 2003
- Submitted: March 22, 2003
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 5,199 hours, 3,808 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 356024310
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 5135 TYS - BHM.  ON CLIMB HAD L 14TH DUCT FAIL MSG ON EICAS.  PERFORMED EMER 6-4 CHECKLIST, SHUTDOWN NR 1 ENG.  DIVERTED BACK TO TYS.  REMOVED AND REPLACED LT PYLON SENSING ELEMENT IAW CRJ MM 36-21-04.  OPS CHECK GOOD.
